Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
190 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest treatment for side effects of Desonide .05 cream

I have an extremely painful, itchy rash, on my outer hips and inner thighs. Had it for about 4 years. My new doctor told me it was dermatitis. She prescribed desonide .05 cream. Since I ve used it the rash,pain and redness has increase considerably. And ideas?
Wed, 6 Apr 2016
Report Abuse
Dermatologist 's  Response
hello. desonide is a steroid. steroids can increase infection. from your history it seems what you have is a fungal infection which increased by desonide application. pls stop applying desonide. am prescribing you antifungal medicines.
tab terbinafine 250 mg once a day
tab desloratidine 5 mg once a day
luliconazole cream twice daily
pls follow up after 15 days.
thanks
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi its Ram I have been consuming dutasteride 0.5 mg tablet daily morning for hair Treatment. I have been using this Tablet since last 7 months &...